MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; PROXIMAL TIBIAMOD. REPL. COMP. F.LINK® KNEE-SYSTEM SLMEDIUM 65 MM

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; PROXIMAL TIBIAMOD. REPL. COMP. F.LINK® KNEE-SYSTEM SLMEDIUM 65 MM
Model Number 16-2849/25
Medical Device Problem Codes Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Recent we did a two site mega-c operation revision indication with big bone loss at the tibia.Tibial replacement on both sites.2 weeks ago, we did a re-fixation of the tibial screws on the left site.We did an analyze of what the purpose of this could have been.With the conclusion after the re-operation that it was bead luck.Because no reasonable reason was occurred.But today we received the same problem at the other site.Old patient, not to have, well motivated, moving with restriction of braces.[customer] update: see the event information from my colleague about the surgery; we opened the knee, just under the patella until we came across the plate.The screws were indeed loose and the lars ligament was torn loose.We removed the screws and checked them.See pictures.The lateral screw had a dent 1/3 from the tip.It was probably in the component up to that point.The medial screw showed no damage.We removed some soft tissue to see if we could make the plate land better and add more turns to the component.Tried to tighten the screw twice.Then this works.Tightened alternately during the last strokes, so alternated between medial and lateral.With the last turn of the lateral screw there suddenly seemed to be room to continue turning.This didn't feel good.Screw broken or windings broken? removed the screw and saw that it was badly damaged by the last attempt.Decided to open the spare component and removed the 2 screws.To be sure, we have now tightened the plate in the bottom position instead of the top (initially) with a new screw both medially and laterally.These were also tightened alternately until we had a good grip.2 fiber wires were fed through the plate before we screwed it in place.After tightening, these fiberwires were used to attach the patellar tendon.[distributor].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Recent we did a two site mega-c operation revision indication with big bone loss at the tibia.Tibial replacement on both sites.2 weeks ago, we did a re-fixation of the tibial screws on the left site.We did an analyze of what the purpose of this could have been.With the conclusion after the re-operation that it was bead luck.Because no reasonable reason was occurred.But today we received the same problem at the other site.Old patient, not to have, well motivated, moving with restriction of braces.[customer].Update: see the event information from my colleague about the surgery; we opened the knee, just under the patella until we came across the plate.The screws were indeed loose and the lars ligament was torn loose.We removed the screws and checked them.See pictures.The lateral screw had a dent 1/3 from the tip.It was probably in the component up to that point.The medial screw showed no damage.We removed some soft tissue to see if we could make the plate land better and add more turns to the component.Tried to tighten the screw twice.Then this works.Tightened alternately during the last strokes, so alternated between medial and lateral.With the last turn of the lateral screw there suddenly seemed to be room to continue turning.This didn't feel good.Screw broken or windings broken? removed the screw and saw that it was badly damaged by the last attempt.Decided to open the spare component and removed the 2 screws.To be sure, we have now tightened the plate in the bottom position instead of the top (initially) with a new screw both medially and laterally.These were also tightened alternately until we had a good grip.2 fiber wires were fed through the plate before we screwed it in place.After tightening, these fiberwires were used to attach the patellar tendon.[distributor].

Brand Name
ENDO-MODEL SL KNEE JOINT PROSTHESIS
Common Device Name
PROXIMAL TIBIAMOD. REPL. COMP. F.LINK® KNEE-SYSTEM SLMEDIUM 65 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key19558634
Report Number3004371426-2024-00048
Device Sequence Number14655645
Product Code KRO
UDI-Device Identifier04026575383375
UDI-Public04026575383375
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16-2849/25
Device Catalogue Number16-2849/25
Device Lot Number2332275
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale